# SDR CA110606014

- Difficulty date: June 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 58,520 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 66642870
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW ADVISED FLIGHT DISPATCH THAT THE F/O`S OUTER WINDSHIELD HAD CRACKED AT FL360 ENROUTE. CREW DESCENDED DOWN TO FL230, AND SENT A DIVERSION DUE TO LACK OF FUEL TO CARRY ON AT THE LOWER FLIGHT LEVEL. NO EMERGENCY DECLARED WITH ATC.   F/O WINDSCREEN REPLACED IAW AMM 56-11-11PB401. WINDOW HEAT CONTROLLER REPLACED IAW AMM 30-42-34.  FO WINDSHIELD PN NP165311-6, SN 03228H2286 MFR: PPG INDUSTRIES.
